An integral estimate of the derivatives of a harmonic function of an $N$-dimensional region in the $L_p$ metric, and some
Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1329-1332
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_7_a26,
author = {A. S. Fokht},
title = {An integral estimate of the derivatives of a harmonic function of an $N$-dimensional region in the $L_p$ metric, and some},
journal = {Differencialʹnye uravneni\^a},
pages = {1329--1332},
year = {1970},
volume = {6},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_7_a26/}
}
TY - JOUR AU - A. S. Fokht TI - An integral estimate of the derivatives of a harmonic function of an $N$-dimensional region in the $L_p$ metric, and some JO - Differencialʹnye uravneniâ PY - 1970 SP - 1329 EP - 1332 VL - 6 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_7_a26/ LA - ru ID - DE_1970_6_7_a26 ER -
A. S. Fokht. An integral estimate of the derivatives of a harmonic function of an $N$-dimensional region in the $L_p$ metric, and some. Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1329-1332. http://geodesic.mathdoc.fr/item/DE_1970_6_7_a26/